Revista Matemática Iberoamericana

Full-Text PDF (169 KB) | Metadata | Table of Contents | RMI summary
Volume 21, Issue 1, 2005, pp. 163–178
DOI: 10.4171/RMI/419

Published online: 2005-04-30

A note on the existence of $H$-bubbles via perturbation methods

Veronica Felli[1]

(1) Università degli Studi di Milano-Bicocca, Italy

We study the problem of existence of surfaces in $\mathbb{R}^3$ parametrized on the sphere ${\mathbb S}^2$ with prescribed mean curvature $H$ in the perturbative case, i.e. for $H=H_0+\varepsilon H_1$, where $H_0$ is a nonzero constant, $H_1$ is a $C^2$ function and $\varepsilon$ is a small perturbation parameter.

Keywords: H-surfaces, nonlinear elliptic systems, perturbative methods

Felli Veronica: A note on the existence of $H$-bubbles via perturbation methods. Rev. Mat. Iberoamericana 21 (2005), 163-178. doi: 10.4171/RMI/419